# SDR SWAA2013081519250

- Difficulty date: August 3, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N623SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27933
- Aircraft time: 56,641 hours, 45,477 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED AT STATION 927, STRINGER 6L.  R&R CLIP IAW BAC DRAWING & SRM.
